Update on Liver, MTX, etc.
Hi all. I decided to start a new post instead of posting in the 3 or 4 others I have had floating around recently. (LOL)
First off, The densities/Tumors in my liver are benign vascular tumors called "Hemangioma's" They are small but in reality they can't do anything for them so hopefully they won't grow or I won't get anymore etc. (LOL).....sorry have to laugh otherwise it's a let down!...ya know how it goes being a Lupie....
As for the MTX treatment, well starting my third week I'm not feeling any relief yet and still experiencing side effects. Last night I started having Tachycardia for no reason(HR-90bpm)accompanied by shakiness, heart racing, nausea, dizziness, etc. I had not taken my night meds at that point and had already had dinner. Anyway, I decided to take a shower and that just made it worse. I got out with this bright red rash on my face which hasn't been this bad in a while( See attachment) and everything burned and was stiff(am I now allergic to water??!...LOL...) Joint pain and weakness/fatigue followed shortly after. So, I emailed my rheumy because she was supposed to increase my MTX dose last night but decided to try and get a handle on my side effects from it first(another option may be the injection although I've been told it's more potent and absorbs quicker than the pills so it may increase side effects??) So far I get the following from taking MTX:
-some nausea,- shakiness, -weakness/fatigue, -chills/flu like feeling, -brain fog/memory issues,headaches, loss of appetite(almost none at all to where I don't realize I need to drink let alone eat),diarrhea, ....um....lol....see here goes the brain fog thing.....okay...as Ghost Hunters would say: "On to the next!" haha
I don't even remember where I was going with this but I guess I just wanted to update everyone and see how you are doing too! I hope this finds you well. Take care and God Bless!
- Lupie Ladybug